Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Irregular periods in three months intervals, done abortion. Done thyroid test and ultrasound. Can the abortion be valid in the ultrasound?

Hi, I m 26 years old and i have some problems about irregular periods.From last year it is irregular.After 3 months the period comes and no bleeding is there as expected.In 2010 I did an abortion .i have consulted one gynaec and she told me to do thyroid test and usg pelvis test but thyroid test is normal.Is anyone tell me that if I do usg pelvis so after tht doctor realize tht I did an abortion or i m virgin or not?????
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular periods that you are having can be due to hormonal disturbances or polycystic ovaries. Since your thyroid profile is normal, you need to have an ulktrasound scan to find out any pelvic pathology and ovarian function.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor